On the approximation of distributions of sums of $m_n$-dependent variables by distributions in the class $L$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1989), pp. 83-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_4_a12,
author = {M. D. Yudin},
title = {On the approximation of distributions of sums of $m_n$-dependent variables by distributions in the class~$L$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--88},
year = {1989},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_4_a12/}
}
TY - JOUR AU - M. D. Yudin TI - On the approximation of distributions of sums of $m_n$-dependent variables by distributions in the class $L$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1989 SP - 83 EP - 88 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1989_4_a12/ LA - ru ID - IVM_1989_4_a12 ER -
M. D. Yudin. On the approximation of distributions of sums of $m_n$-dependent variables by distributions in the class $L$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1989), pp. 83-88. http://geodesic.mathdoc.fr/item/IVM_1989_4_a12/